# SDR AU980044

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 1048200503
- Condition: Cracked
- Location: Nlg Retract
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACT/EXTEND ARM CRACKED IN AREA WHERE THE ARM JOINS THE INPUT DRIVE BOSS.
